Dergi makalesi Açık Erişim
Cakalli, H.; Khan, M. K.
The main purpose of the paper is to introduce the notion of summability in abstract Hausdorff topological spaces. We give a characterization of such summability methods when the space allows a countable base. We also provide several Tauberian theorems in topological structures. Some open problems are discussed. (C) 2010 Elsevier Ltd. All rights reserved.
Dosya adı | Boyutu | |
---|---|---|
bib-9e2f28ef-e7ba-4f2c-959e-b3313d31902c.txt
md5:0f909cacba93e36e799f611cb9ee637b |
110 Bytes | İndir |
Görüntülenme | 33 |
İndirme | 9 |
Veri hacmi | 990 Bytes |
Tekil görüntülenme | 30 |
Tekil indirme | 9 |
Cakalli, H. ve Khan, M. K. (2011). Summability in topological spaces. APPLIED MATHEMATICS LETTERS, 24(3), 348–352. doi:10.1016/j.aml.2010.10.021